# SDR REXA2024073000565

- Difficulty date: May 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670319134
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASENGER DOOR FWD CAM FITTING TO BE CHAFED.  INSTALLED NEW FWD CAM FITTING P/N SH670-31913-4 IAW CRJ900 AMM 53-21-23-400-808 (CONFIG A01). I
